Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 3, Pages 125-133
http://dx.doi.org/10.1155/S1085337502000805

On the existence of solutions to a fourth-order quasilinear resonant problem

1Institute of Mathematics, Academy of Mathematics and Systems Sciences, Academia Sinica, Beijing 100080, China
2Dipartimento di Matematica, Università Cattolica S.C., Via Musei 41, Brescia 25121, Italy

Received 7 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shibo Liu and Marco Squassina, “On the existence of solutions to a fourth-order quasilinear resonant problem,” Abstract and Applied Analysis, vol. 7, no. 3, pp. 125-133, 2002. https://doi.org/10.1155/S1085337502000805.